RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2018, Volume 160, Book 3, Pages 561–577 (Mi uzku1478)  

A generalized linear model of dynamics of thin elastic shells

E. Yu. Mihajlovaa, D. V. Tarlakovskiiba, G. V. Fedotenkovba

a Moscow Aviation Institute (National Research University), Moscow, 125993 Russia
b Research Institute of Mechanics, Moscow State University, Moscow, 119192 Russia

Abstract: A generalized linear model of the dynamics of a thin elastic shell of constant thickness, which takes into account the rotation and compression of the fiber sheath normal to the middle surface, has been proposed. A coordinate system has been used that includes the curvilinear coordinates of the median surface and the distance (normal coordinate) measured from the median surface in the direction of the outer normal. The connections of spatial metrics and covariant derivatives with analogous parameters of the middle surface have been found.
The field of displacements of the shell and all the characteristics have been considered in the linear approximation in the normal coordinate. It has been shown that the movements of any point of the shell are determined by the tangential and normal displacements of the middle surface, by two angles of rotation of the normal fiber and its deformation, and the deformed state of the envelope is specified by the tensors of tangential deformation and changes in curvature and deformation of the normal fiber. By means of the linearization of the equations of compatibility of deformations for a continuous medium, three analogous equations for a thin shell have been obtained. To prove their validity, the quadratic approximation of displacements has been used.
Formulas for the potential and kinetic energy have been obtained, as well as for the operation of external forces. It has been shown that taking into account the rotation of the normal fiber and compression leads to the appearance of additional internal force factors - an additional moment and normal force. In this case, distributed moments are added to standard external force factors. The physical law has been constructed for an anisotropic material that has symmetry relative to the median surface without adopting the commonly used static hypothesis of non-adherence of fibers.
The equations of motion have been constructed using the Hamiltonian principle. They consist of six tensor relations. From this principle, natural boundary conditions have been derived. It has been shown that the Kirchhoff–Love model and Tymoshenko type follow from the constructed model as special cases.

Keywords: elastic shell, rotation and compression of a normal fiber, anisotropy, equations of motion, compatibility of deformations.

Funding Agency Grant Number
Russian Science Foundation 14-49-00091
The study was supported by the Russian Science Foundation, project no. 14-49-00091.


Full text: PDF file (613 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 539.3
Received: 09.02.2018

Citation: E. Yu. Mihajlova, D. V. Tarlakovskii, G. V. Fedotenkov, “A generalized linear model of dynamics of thin elastic shells”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 160, no. 3, Kazan University, Kazan, 2018, 561–577

Citation in format AMSBIB
\Bibitem{MihTarFed18}
\by E.~Yu.~Mihajlova, D.~V.~Tarlakovskii, G.~V.~Fedotenkov
\paper A generalized linear model of dynamics of thin elastic shells
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2018
\vol 160
\issue 3
\pages 561--577
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1478}


Linking options:
  • http://mi.mathnet.ru/eng/uzku1478
  • http://mi.mathnet.ru/eng/uzku/v160/i3/p561

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:60
    Full text:37
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020